# SDR UPS97424344

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, NR 1 ENG LOOP 'A' FAULT DETECTOR ILLUMINATED INTERMITTENTLY FROM T/O UNTIL FL 180 DEG.  NEEDLE WAS ERRATIC BOTTOM SCALE TO TOP OF SCALE EGDT OF NR 1 AT 855 DEG C ON T/O M29-15.  REROUTED NR 1 FIRE LOOP, OPS CKD GOOD PER MM 26-10-00.
